MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, POLY WITH KEEL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, POLY WITH KEEL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, POLY WITH KEEL, SMALL
Health Effect - Clinical Code Injury (2348)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the subject underwent a revision rtsa surgery on (b)(6) 2019 where the following hardware was explanted: ar-9104-01 / lot: 160055314.Ide-ar-9300-43cpc / lot: 2501362509.Ide-ar-9343-16 / lot: 1707001.Ide-ar-9301-02 / lot: 2501490914.The reason for the explant is the subject has a complete tear of right rotator cuff.This revision is secondary to a complete rotator cuff tear.The subject has good bone quality.There was no evidence of loosening of the implant.
 
Additional Manufacturer Narrative
Complaint not confirmed.The failure mode detailed in the event description could not be replicated.Visual evaluation revealed minor superficial scratches along the surface and outer diameter of the glenoid.This is consistent with damage incurred during the removal process.No problem was identified with the returned ar-9104-01 glenoid.

Brand Name
GLENOID, POLY WITH KEEL, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8349744
Report Number1220246-2019-00911
Device Sequence Number16579412
Product Code KWS
UDI-Device Identifier00888867057289
UDI-Public00888867057289
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model NumberGLENOID, POLY WITH KEEL, SMALL
Device Catalogue NumberAR-9104-01
Device Lot Number160055314
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;